Few years back my mother got a skin allergy which caused itchy skin all over her body and when she began to itch her skin those areas of her body became red. Later it was due to a specific medicine that she used once for some reason. She used another medicine for the skin problem and it was ok then.
Now again this problem came after 4 or 5 years. This time she didn't use any medicine as she knew from last time. The reason was she ate some spicy food. Now she left spicy things and taking her medication suggested by doctors but still in vein. The itchy skin with redness appear on her body as before.
What can be the possible cure for that?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?